# SDR EISA95422

- Difficulty date: November 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240NE
- Make and model: Boeing 727-31
- Aircraft serial: 18906
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AT DAL, RIGHT MAIN GEAR DOOR UNSAFE INDICATION AFTER GEAR RETRACTED.  REMOVED APU SLING BRACKETS FROM RIGHT WHEEL WELL.  INSPECTED AREA FOR DAMAGE.  PERFORMED GEAR RETRACTION AND EXTENSION CHECK PER MM 32-40-00.  OPS CHECK GOOD.  (M)
